# SDR IPXA2015101594838

- Difficulty date: October 13, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,236 hours, 6,824 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Part number: A5461081150001
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10Y NR 2 PYLON INBD MID SKIRT FAIRING EDGING CRACKED.  REPLACED EDGING IAW SRM 51-40-21.
